# SDR N6WA2014120902

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 26,991 hours, 19,477 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT HANDLE COVER KEEPS FALLING OFF.  REPLACED VELCRO ON COVER IAW AMM 51-22-61.
